# SDR DALA2024052205417

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,014 hours, 1,664 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SLAT LOCKED AFTER LDG RETRACTION. CORRECTIVE ACTION: PERFORMED A330 TSM 27-81-00-810-808-A CYCLED SLATS AND FLAPS FULL DOWN AND UP. FAULT CLEARED. OK FOR SERVICE. (5947335)
